JAIST Repository >
JAIST >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4989

Title: Algebraization, parametrized local deduction theorem and interpolation for substructural logics over FL
Authors: Galatos, Nikolaos
Ono, Hiroakira
Keywords: Substructural logic
pointed residuated lattice
algebraic semantics
parametrized local deduction theorem
interpolation
Issue Date: 2006-06
Publisher: Springer
Magazine name: Studia Logica
Volume: 83
Number: 1-3
Start page: 279
End page: 308
DOI: 10.1007/s11225-006-8305-5
Abstract: Substructural logics have received a lot of attention in recent years from the communities of both logic and algebra. We discuss the algebraization of substructural logics over the full Lambek calculus and their connections to residuated lattices, and establish a weak form of the deduction theorem that is known as parametrized local deduction theorem. Finally, we study certain interpolation properties and explain how they imply the amalgamation property for certain varieties of residuated lattices.
Rights: This is the author-created version of Springer, Nikolaos Galatos and Hiroakira Ono, Studia Logica, 83(1-3), 2006, 279-308. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/s11225-006-8305-5
URI: http://hdl.handle.net/10119/4989
Material Type: author
Appears in Collections:i10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C9279.pdf301KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology